EconPapers    
Economics at your fingertips  
 

Strongly Symmetric Equilibria in Bandit Games

Sven Rady, Nicolas Klein and Johannes Hörner

No 1107, 2013 Meeting Papers from Society for Economic Dynamics

Abstract: This paper studies strongly symmetric equilibria (SSE) in continuous-time games of strategic experimentation with Poisson bandits. SSE payoffs can be studied via two functional equations similar to the HJB equation used for Markov equilibria that they generalize. This is valuable for three reasons. First, these equations retain the tractability of Markov equilibrium, while allowing for punishments and rewards: the best and worst equilibrium payoff are explicitly solved for. Second, they capture behavior of the discrete-time game: as period length goes to zero, the SSE payoff set converges to their solution. Third, they encompass a large payoff set: there is no perfect Bayesian equilibrium in the discrete-time game with frequent interactions achieving higher efficiency.

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://red-files-public.s3.amazonaws.com/meetpapers/2013/paper_1107.pdf (application/pdf)

Related works:
Working Paper: Strongly Symmetric Equilibria in Bandit Games (2014) Downloads
Working Paper: Strongly Symmetric Equilibria in Bandit Games (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:red:sed013:1107

Access Statistics for this paper

More papers in 2013 Meeting Papers from Society for Economic Dynamics Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-31
Handle: RePEc:red:sed013:1107